# SDR 2003FA0000649

- Difficulty date: May 1, 2003
- Submitted: June 13, 2003
- Operation: General aviation
- Make and model: Israel 1125
- Aircraft serial: 017
- Aircraft time: 4,902 hours
- Engine: Garrtt TFE7313
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Condition: False Indication
- Location: Door Latch
- Part time: 4,902 hours
- Component: Switch, Israel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CABIN DOOR OPENED ON CLIMB OUT.  INSIDE DOOR LEVER HAD NOT BEEN PLACED IN SECONDARY LATCH.  THE ANNUNCIATOR PANEL LIGHT HAD EXTINGUISHED INDICATING DOOR WAS SECURE. MFG HAS DETERMINED THAT ANNUNCIATOR LIGHT MAY BE EXTINGUISHED WHILE DOOR LEVER HAS NOT BEEN PLACED IN SECONDARY LATCH.
